Vol. 69, No. 2, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Cobordism classes of fiber bundles

Daniel Francis Xavier O’Reilly

Vol. 69 (1977), No. 2, 467–475
Abstract

This paper treats the problem of determining which unoriented cobordism classes have a representative which is the total space of a fiber bundle over a sphere. We are looking for a necessary and sufficient condition for a closed, compact, differentiable manifold to be cobordant to the total space of a fiber bundle over Sk.

Our results on bundles over S4 and S8 extend the results of P. E. Conner [3,4], E. E. Floyd [4], R. O. Burdick [2], W. D. Neumann [6], R. L. W. Brown [1] and R. E. Stong [7].

Mathematical Subject Classification
Primary: 57D75, 57D75
Milestones
Received: 19 July 1976
Published: 1 April 1977
Authors
Daniel Francis Xavier O’Reilly